Convergence of Hermite-Fejér interpolation at zeros of generalized Jacobi polynomials

Névai, G. Pál and Vértesi, Péter: Convergence of Hermite-Fejér interpolation at zeros of generalized Jacobi polynomials. Acta scientiarum mathematicarum, (53) 1-2. pp. 77-98. (1989)

[img] Cikk, tanulmány, mű
math_053_fasc_001_002_077-098.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1989
Volume: 53
Number: 1-2
Page Range: pp. 77-98
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 97-98.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2016. Oct. 15. 14:11
URI: http://acta.bibl.u-szeged.hu/id/eprint/15215

Actions (login required)

View Item View Item